English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14296100      在线人数 : 115
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97799

    题名: Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity
    作者: Guo, Jong-Shenq;Hirokazu Ninomiya;Masahiko Shimojo;Eiji Yanagida
    贡献者: 淡江大學數學學系
    关键词: Complex-valued heat equation;parabolic system;convergence;blow-up
    日期: 2013-05-01
    上传时间: 2014-04-21 21:34:52 (UTC+8)
    出版者: Providence: American Mathematical Society
    摘要: This paper is concerned with the Cauchy problem for a system of parabolic equations which is derived from a complex-valued equation with a quadratic nonlinearity. First we show that if the convex hull of the image of initial data does not intersect the positive real axis, then the solution exists globally in time and converges to the trivial steady state. Next, on the one-dimensional space, we provide some solutions with nontrivial imaginary parts that blow up simultaneously. Finally, we consider the case of asymptotically constant initial data and show that, depending on the limit, the solution blows up nonsimultaneously at space infinity or exists globally in time and converges to the trivial steady state.
    關聯: Transactions of the American Mathematical Society 365(5), pp.2447-2467
    DOI: 10.1090/S0002-9947-2012-05797-7
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    1305tams.pdf314KbAdobe PDF254检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈